# SDR SCNA95286

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 58731
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND INOPERATIVE IN THE AFT CABIN.  REMOVED AND REPLACED SHORTED LUMINESCENT FLOOR TRACK LIGHTING STRIP, OPS CHECKED NORMAL.
